# SDR CA140505002

- Difficulty date: April 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FERRY FLIGHT, FOLLOWING AN ENGINE CHANGE, THE PILOT REPORTED LOW OIL PRESSURE ON ACFT CRUISE.  THE PILOT ELECTED TO SHUTDOWN THE ENGINE AND ACCOMPLISHED A SUCCESSFUL SINGLE ENGINE LANDING.  POST FLIGHT INITIAL INSPECTION SHOWED NO SIGN OF EXTERNAL OIL LEAK BUT REPORTED THAT NO OIL WAS OBSERVED ON THE OIL SIGHT GAUGE AFTER LANDING.  THIS ENGINE WAS INSTALLED ON THIS ACFT AFTER THE ENGINE WAS REMOVE FOR LOW OIL PRESSURE.  INVESTIGATION ON GOING.
